# SDR CALA2024062801926

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 116,871 hours, 12,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR AREA EMERGENCY LIGHT, EXIT IDENTIFIER, EMERGENCY CROSS A ISLE AREA LIGHT AND EXIT SIGN MALFUNCTION,   PERFORMED WIRING C WDM 33-51-34 REV.78, AMM 33-51-06-960-801 REV.101. CHECK AND FOUND M33408 EMERGENCY LIGHT BATTERY PACK FUSE MALFUNCT ION, REPLACED THE FUSE AND M33408 EMERGENCY LIGHT BATTERY PACK T EST FOUND NORMAL AND RELEVANT EMERGENCY LIGHT ALL NORMAL.
